# SDR REXA2016100401873

- Difficulty date: October 4, 2016
- Submitted: October 7, 2016
- Operation: Air carrier
- Aircraft: N935XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15199
- Aircraft time: 19,460 hours, 12,626 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH690331261
- Condition: Corroded
- Location: Bs 661
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME END AT BS 661 ALONG STRINGER 18L IS CORRODED ABOVE CENTER CARGO DOOR CUTOUT.  REPAIRED THE FRAME EA CRJ953-04821 AND CRJ953-04855.
